advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

gabapentin used for mood lift and energy but poss weight gain?

AnonymousUserAAnonymousUser Posts: 49,002
edited 06/11/2012 - 8:31 AM in Pain Medications
i use Gaba firstly for the pain releif - I have a bulging disk in L5 and I also have post herpatic neuroalgia from shingles / or a sexual transmit herpes? - the pain is terrible all around my upper leg area, bottom etc. - as a side effect the Gaba also gives me a massive lift in mood - it is a mood stabalizer as an off label drug but for me it gives me a big hit and I get very energized and feel really up beat - its a big big big part of my day as without it i cannot even get out of bed despite taking dose regulary of Efexor anti dep - nothing keeps me awake like Gaba despite having tried many amphetamines to get me moving but they all end up sending me to sleep! having just had an epidural spinal steroid inject I have gained loads of weight and worry that to get rid of it I should try a less weight gain linked drug to replace my Gaba but what and will it give me the same great mood lift?


advertisement

Comments

  • The user and all related content has been deleted.
  • if its useful ive found this re gaba
    https://www.rxlist.com/neurontin-drug.htm

    peter in the uk
  • advertisement
  • So far this drug is a miracle worker for me, but I only wish it gave me a mood lift. I have a constant fogginess, and if I close my eyes, I get dizzy. HOWEVER, as always when someone's pain is relieved, I am more active again. I've been able to restart yoga, and walk more... and this is only in the last few days!!!

    I really can't say that "mood lift" and this drug belong in the same sentence. I want to stress that everyone reacts to meds different, so if anyone is going to try it, don't EXPECT anything, only HOPE for some relief in your pain. If there are side effects, so be it, but don't expect it to be tired or happy, or anything, because sometimes you live your expectations, instead of experience true side effects or lack thereof.

    Hope that makes sense. I just don't want people to decide or not decide to take a doctor prescribed medication because of what others say. Medication can and most likely will have a different outcome in regards to side effects depending on who takes it.

    >:D<
Sign In or Join Us to comment.